MathSciNet Relay Station
MathSciNet bibliographic data
MR1607156 (99f:81074) 81R10 (11F22 17B67)
Bowcock, P.; Hayes, M.; Taormina, A. Characters of admissible representations of the affine superalgebra $\widehat{\rm sl}(2\vert 1;{\bf C})\sb k$. Nuclear Phys. B 510 (1998), no. 3, 739–763.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement